# SDR FDEA202012143136

- Difficulty date: December 14, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114521
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION 5-113 TO 1541 RIGHT HAND LONGERON 39 SPLICE END SUSPECT CRACK, CENTER CARGO COMPARTMENT AT STATION 5-113 TO STATION 1541 RIGHT HAND LONGERON 39.  CRACKED SPLICE REMOVED AND REPLACED, AS PER SRM 51-33-01-0G.  SPLICE FABRICATED BY MACHINING, AS PER DOUGLAS DRAWING A5A 7114 REVISION J.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
